Anyone get stiffness and aching in legs? Please help, worried what it is

I have been getting stiffness and aching in my legs for last couple of weeks.

I used to get pains in my legs when all endo symptoms first started but these are different.

If I lie or sit in one position for a while my legs really stiffen up when i stand, I kneeled down on the floor with my dog for a few minutes yesterday and when i stood up it was like my legs had gone completely numb and siezed up like if you have sat on them or kneeled down for ages and I could only walk with them all bent untill they loosened up again.

I'm only 28 and have been on 3 month injections of prostap since 1st one in april, my 6 months is up next week but i feel worse now than I did when i was only a couple of months in.

I havent really done any exercise for a good while and even though i really want to i feel to tired and have got no motivation, my boyf got me a dog to get me out and i walk her twice a day for about half hr a time so do get some exercise.

Could this be side effect of prostap? or is it endo? or something else entirely?

Thanks Girls :)

xx

4 Replies

oldestnewest
  • Hi

    I have the hip/leg pain thats its endo related only.

    But to tell the truth I am like you, I havent exercised in ages, first the lap, then feeling so tired and drained!

    I would suggest to monitor your symptoms, have a bit more exercise if you can and if things dont go well, go and see your doctor. Side effects from drugs are so many and different in every woman, so you never know, i had to quit hormone (progesterone) pills as i got the worst acid reflux ever..... :/

    Sorry i couldnt help anymore

    All the best :) x

  • Achy legs r a side affect from these hormone therapys but can also be endo on or around the nerves im in the situation of very bad achy legs and they only got bad wen I went on zoladex which does the same as wat ur on and I'm not sure if im still having the side affects from it or if its endo, achy legs can be a number of different things but it is very common with us ladies with endo hope this helps xx

  • Yeah, I get that too.. Got it before the lap/injections but it was getting worse.

    I take amitryptiline (half a pill at night) and it seems to help some.

    Exercise helps but is hard to do!

  • hi,

    as the other ladies have said your achey legs can be endo related. my experience with prostap has been dreadful. after each injection i have been aching in every joint, not just the legs - extremely stiff and so very painful.- so it could possibly be the way you react to the prostap too.

    i tried my hardest to keep doing some excercise so i wouldn't seize completely (wasn't always easy)

    i am now coming off the injections and finding the acheyness, stiffness and pain reducing greatly. - have a chat with your doc, they might need to introduce some HRT alongside the injection ( that's what my GP told me might need to happen with me!) - hope you find some relief soon :-) x

You may also like...